# SDR CA040601010

- Difficulty date: May 31, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9738114304
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD PRESSURE SWITCH WAS FOUND TO HAVE A SLIGHT SEEPAGE OF HYDRAULIC FLUID AT THE SWITCH BODY SEAM.  SWITCH REPLACED WITH NEW, GROUND CHECKS SATISFACTORY.
